# SDR DALA2018102606304

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 62,702 hours, 48,882 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT 0 "ZERO" HAS 2, 4 INCH GOUGES AND 1 INCH CRACK. REMOVED AND REPLACED RT WING SLAT ZERO PER WORK CARD 2700-4224-RH-0. (LP5351990)
